Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A note on the action of $ p$-groups on abelian groups


Author: D. S. Passman
Journal: Proc. Amer. Math. Soc. 17 (1966), 915-921
MSC: Primary 20.20
DOI: https://doi.org/10.1090/S0002-9939-1966-0207813-X
MathSciNet review: 0207813
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] I. M. Isaacs and D. S. Passman, A characterization of groups in terms of the degrees of their characters, Pacific J. Math. 15 (1965), 877-903. MR 0191972 (33:199)
  • [2] D. S. Passman, Groups with normal, solvable Hall $ p'$-subgroups, Trans. Amer. Math. Soc. (to appear). MR 0195947 (33:4143)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20.20

Retrieve articles in all journals with MSC: 20.20


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1966-0207813-X
Article copyright: © Copyright 1966 American Mathematical Society

American Mathematical Society